Special Issue Article
Variable selection and estimation in generalized linear models with the seamless penalty
Article first published online: 7 NOV 2012
Copyright © 2012 Statistical Society of Canada
Canadian Journal of Statistics
Special Issue: A Special Issue in Honour of Mary Thompson
Volume 40, Issue 4, pages 745–769, December 2012
How to Cite
Li, Z., Wang, S. and Lin, X. (2012), Variable selection and estimation in generalized linear models with the seamless penalty. Can J Statistics, 40: 745–769. doi: 10.1002/cjs.11165
- Issue published online: 14 NOV 2012
- Article first published online: 7 NOV 2012
- Manuscript Accepted: 8 AUG 2012
- Manuscript Received: 3 MAY 2012
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.